# SDR FDEA201005151544

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A54611241302
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT FWD SIDE SKIRT HAS 0.125" CRACK AFT EDGE UPPER CORNER OF LT FAN COWL.  STOP DRILLED CRACK IAW SRM 54-56-10 FIG 201, NDT VERIFIED NO CRACK   INDICATIONS IAW NTM 51-60-00 BEYOND STOP DRILL.  FABRICATED, LOCATED, AND   DRILLED DOUBLER IAW SRM 54-56-10 FIG 201.  INSTALLED DOUBLER IAW SRM 54-56-10, FIG 201.   INSTALLED DOUBLER IAW SRM 54-56-10, FIG 201.
